# SDR CA000209006

- Difficulty date: February 8, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Mtsbsi MU2B36
- Aircraft time: 18,892 hours
- Engine: Garrtt TPE3316
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: AA5C
- Condition: Frozen
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) THE LANDING GEAR FAILED TO EXTEND WHEN SELECTED DUE TO A FROZEN DOOR ACTUATOR CLUTCH. THE CREW THEN INITIATED AN EMERGENCY EXTENSION WHICH WAS UNSUCCESSFUL.
